Multiplication in the cohomology of Grassmannians via Gröbner bases

In order to gain better understanding of the multiplication in the integral cohomology of the complex Grassmann manifold Gk,n(C) (in the Borel picture) a minimal strong Gröbner basis for the ideal Ik,n determining this cohomology is obtained. These results are applied to obtain recurrence relations...

Full description

Saved in:
Bibliographic details
Volume: 438
Main Author: Petrović, Zoran Z
Prvulović, Branislav I
Radovanović, Marko
Format: Journal Article
Language: English
Place of publication: Elsevier Inc 15.09.2015
published in: Journal of algebra Vol. 438; pp. 60 - 84
ORCID: 0000-0002-6990-1793
Data of publication: 2015-09-15
ISSN: 0021-8693
EISSN: 1090-266X
Discipline: Mathematics
Online Access: Fulltext
Database: ScienceDirect Open Access Titles
Elsevier:ScienceDirect:Open Access
Database information Databases - DBIS